Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on rational approximation

Author: Robert W. Floyd
Journal: Math. Comp. 14 (1960), 72-73
MSC: Primary 65.00
MathSciNet review: 0109427
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Hastings, Approximations for Digital Computers, Princeton, 1955, p. 47-64. MR 0068915 (16:963e)
  • [2] F. B. Hildebrand, Introduction to Numerical Analysis, McGraw-Hill Book Co., New York, 1956, p. 389-395. MR 0075670 (17:788d)
  • [3] NBS Applied Mathematics Series, 9, Tables of Chebyshev Polynomials $ {S_n}(x)$ and $ {C_n}(x)$, U. S. Govt. Printing Office, Washington, D. C., 1952, p. 16-18.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society